# SDR ASOA20140222028

- Difficulty date: February 22, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 31,696 hours, 17,701 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE CREW REPORTED A CARGO FIRE LIGHT IN FLIGHT.  THE CREW DISCHARGED THE CARGO FIRE EXTINGUISHERS AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ACFT FOUND NO EVIDENCE OF FIRE AND R & R THE CARGO SMOKE TEST RELAY K0629, CARGO FAN RELAY K0630, BOTH THE FORWARD AND AFT CARGO SMOKE DETECTORS, CARGO FAN, AND BOTH CARGO BAY FIRE EXTINGUISHERS. OPS CHECK PERFORMED WITHOUT DEFECT, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
